# SDR DALA1216280697

- Difficulty date: March 10, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 43,507 hours, 16,443 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD LOWER CORNER GOUGED.  COMPLIED WITH ERA 500519-14 REV ORIG DURING HMV ON N/R CARD 201938.
